# SDR 96FDEA01267

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 2740 · Stabilizer Control System
- Part: Check Valve
- Condition: Broken
- Location: Stab Contl
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  (MOCC 96-138) DURING LEVEL FLIGHT AT 27,000 FEET, NR 1 HYDRAULIC QUANTITY WENT TO ZERO.  ACCOMPLISHED APPROPRIATE CHECK LIST.  CORRECTIVE ACTION:  FOUND NR 2 STABILIZER CONTROL VALVE CHECK VALVE BROKEN.  REMOVED AND REPLACED CHECK VALVE, MOA FILTERS, AND ENGINE NR 1 HYDRAULIC PUMP.
